# SDR AWXA200300436

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 53,485 hours, 20,170 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

EN ROUTE, THE CAPTAINS FORWARD WINDSHIELD BEGAN TO MAKE A POPPING SOUND, WINDOW CRACKED, DESCENDED TO LOWER ALTITUDE AND SLOWER SPEED FOR FEAR OF LOSING WINDOW, DIVERTED TO ONT. MAINTENANCE REMOVED AND REPLACED LT FORWARD WINDSHIELD IAW AMM 56-11-01, PG. 401. AS PRECAUTION, REPLACED WINDOW HEAT CONTROLLER LT FRONT IAW AMM 30-41-01, PG. 401. VENDOR FUNCTIONAL TEST OF WINDOW HEAT CONTROL S/N 107C-1046 WAS NO FAULT FOUND. UNIT PASSED BENCH TEST IAW HONEYWELL CMM 30-41-07, REV 12, AND WAS RETURNED TO SERVICE.  VENDOR CONFIRMED FAILURE OF WINDSHIELD S/N 908AWCPT1, FAILURE ANALYSIS NOT ACCOMPLISHED, WINDSHIELD SCRAPPED AT VENDOR.
